Jump to content

Photo

Started The Regimen; Need Some Advice


Best Answer andrew1997, 26 December 2013 - 09:51 PM

I don't know if you know already, but I know your doctor will tell you the same thing. Don't use any benzoyl peroxide products while prescribed accutane. It can seriously irritate your skin and cause major problems. You can use benzoyl peroxide about 30-60 days later when off accutane and use a considerate amount each time. I'm sure the regimen will explain the rest.

 

While on accutane you should JUST cleanse, moisturise and sunscreen with appropriate products. Post the products you are going or currently using to cleanse, moisturise, and sunscreen. I'll let you know if they're appropriate. 

 

While having acne I  would servilely scratch and pick my skin until it bleed. Now I have scars and uneven skin. I'm pretty sure if you avoid touching or irritating your skin in any way you should just be fine and if you do have any scars and/or pigmentation there are plenty of treatments you can do when 6 months off accutane. Talk to your doctor about it.

 

Before you do anything I suggest you just relax, wait and go through the accutane process and treatment. It's well worth it. I wish you a merry Christmas and a great successful new year. surprised.gif

Go to the full post


4 replies to this topic

#1 Zkay

Zkay

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 7
About Me
  • Gender:Male
  • Location:UK
  • Joined: 29-March 12

Achievements

     

Posted 26 December 2013 - 01:20 AM

Hi,

 

I hope you are all well.

 

After suffering with mild to moderate acne for approximately ten years I finally decided to start the regimen yesterday. I am already feeling happier and more positive. The pinned advice about the state of mind was extremely helpful for the mental preparation.

 

I have previously taken tetracycline, erythromicin and most recently oxytetracycline tablets. The oxytetracycline tablets worked brilliantly over the six months course. However as I feared, the acne returned. I have been told by the doctor that I would have to wait for three months before I could start another course of the tablets. He stated that if the second course is ineffective then he can refer me for accutane. The three months will finish at approximately the end of this month. I have an appointment to see the doctor on the 2nd January 2014.

 

In addition, I am aware that I will have breakouts on the regimen but I am worried about potential marks or scarring from these breakouts. The key reason for not starting the regimen earlier was due to the fact that my marks on my cheeks and forehead were improving. What can I expect in this regard?

 

Sorry for such a long post sad.png.

 

Sorry if I have posted this in the wrong section of the forum.

 

 

Thank you.

 

 

Kind Regards

 

Zkay smile.png



#2 andrew1997

andrew1997

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Gender:Male
  • Location:Australia
  • Interests:Computer Science, sports, running, soccer, gaming, friends, music, summer and girls.
  • Joined: 22-September 13

Posted 26 December 2013 - 09:51 PM   Best Answer

I don't know if you know already, but I know your doctor will tell you the same thing. Don't use any benzoyl peroxide products while prescribed accutane. It can seriously irritate your skin and cause major problems. You can use benzoyl peroxide about 30-60 days later when off accutane and use a considerate amount each time. I'm sure the regimen will explain the rest.

 

While on accutane you should JUST cleanse, moisturise and sunscreen with appropriate products. Post the products you are going or currently using to cleanse, moisturise, and sunscreen. I'll let you know if they're appropriate. 

 

While having acne I  would servilely scratch and pick my skin until it bleed. Now I have scars and uneven skin. I'm pretty sure if you avoid touching or irritating your skin in any way you should just be fine and if you do have any scars and/or pigmentation there are plenty of treatments you can do when 6 months off accutane. Talk to your doctor about it.

 

Before you do anything I suggest you just relax, wait and go through the accutane process and treatment. It's well worth it. I wish you a merry Christmas and a great successful new year. surprised.gif


Edited by andrew1997, 26 December 2013 - 10:08 PM.


#3 Zkay

Zkay

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 7
About Me
  • Gender:Male
  • Location:UK
  • Joined: 29-March 12

Achievements

     

Posted 27 December 2013 - 01:30 AM

Hi,

 

 

Thank you very much for your advice. Greatly appreciated!

 

No I was not aware of that so thank you.

 

I am currently using the acne.org products.

 

Okay. No I do not pick at my spots or touch my skin. Yes I will.

 

Thank you. I agree, I think should relax and stop thinking so much.

 

 

I hope you have a successful year too.smile.png



#4 markd343

markd343

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 133
    Likes: 11
About Me
  • Joined: 17-December 13

Posted 27 December 2013 - 03:39 PM

Good Luck.



#5 Zkay

Zkay

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 7
About Me
  • Gender:Male
  • Location:UK
  • Joined: 29-March 12

Achievements

     

Posted 28 December 2013 - 01:54 AM

Hi,

 

I hope you are well.

 

 

Thank you.smile.png






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users